advertisement
Question
Posted by: Lizzie | 2009/03/24

HRT Withdrawal

Hi there. After 5 years on HRT (Activelle), I have decided to stop them and did this about 8 days ago. Initially I felt ok but for the last few days have had a continual low grade headache that is really making me feel awful. Any possibility of this being a withdrawal symptom? If so, should I persist with the withdrawal or go back onto hormones? I' m 48 now and went through menopause at the age of 43.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lizzie
It could be hormone related, but I think you should just treat it symptomatically and see if it does not clear up. You can't take HRT for ever and it is not recommended longterm anymore.
Dr bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement